# SDR CALA2016021695109

- Difficulty date: February 15, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 56,232 hours, 22,935 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR & SDR.  R2 DOOR CORROSION 21" & 61" FWD OF FRAME 68.  R & R R2 DOOR SILL DUE TO NO REWORK ALLOWED IN THE AREA IAW NOTE 6.  IAW SRM 53-41-14 INSTALLED SPLICE ANGLES AT UPPER INBD & OTBD SIDES OF FRAME 66.
